# SDR CALA2021070501030

- Difficulty date: July 4, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N7501
- Make and model: Boeing 737-9
- Aircraft serial: 43430
- Aircraft time: 3,617 hours, 1,311 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Condition: Out Of Rig
- Location: Toilet
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NONE OF THE AIRCRAFT LAVS WILL FLUSH PLEASE. REMOVED AND REPLACED BLOWER. ALL LAVS OPS CHKS GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT # 1176308  SN OFF 2792 REOPEN ORD U219305 01JUL21 FOR: CLOSED PREMATURELY DDP RE COMLIED WITH BY U138050 FOUND WAIST DRAIN BALL VALVE CONTROL ROD OUT OF RIG.  POSITION SENSOR WAS NOT PROPERLY ALIGNED IN FULL CLOSED POSITION, PREVENTING SYS OPERATION.  RIGGED CONTROL ROD IAW AMM 38-32-03-820-801.  SYS OPS NORMAL. ADD EMP:U181064
